# SDR GTIA030961

- Difficulty date: November 8, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN STATION 200 RBL 25 RBL 42 FLOOR SUPPORT CORRODED AND DOUBLE DRILLED FASTENER HOLES.  FABRICATED NEW SUPPORT.  INSTALLED SUPPORT.  (M)
